Limit theorems for random symmetric functions

Gy Michaletzky, L. Szeidl

Research output: Contribution to journalArticle

1 Citation (Scopus)


In this paper, based on theorems for limit distributions of empirical power processes for the i.i.d. case and for the case with independent triangular arrays of random variables, we prove limit theorems for U- and V-statistics determined by generalized polynomial kernel functions. We also show that under some natural conditions the limit distributions can be represented as functionals on the limit process of the normed empirical power process. We consider the one-samvle case, as well as multi-samvle cases.

Original languageEnglish
Pages (from-to)1507-1516
Number of pages10
JournalJournal of Mathematical Sciences
Issue number5
Publication statusPublished - Jan 1 1998

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Limit theorems for random symmetric functions'. Together they form a unique fingerprint.

  • Cite this